# SDR EPUA20160422001

- Difficulty date: April 22, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N750RV
- Make and model: Cessna 208B
- Aircraft serial: 208B5194
- Aircraft time: 407 hours
- Engine: Pwa PT6A114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Assy
- Part number: 260127118
- Condition: Separated
- Location: Engine
- Part time: 407 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STANDBY POWER ANNUNCIATOR LIGHT WON’T GO OUT.  INSPECTED ACFT & FOUND THAT THE RETAINING RING FOR THE STANDBY ALTERNATOR DRIVE PULLEY HAD FAILED.  DUE TO THIS FAILURE THE DRIVE PULLEY HAD MIGRATED OUT OF THE HOUSING ASSEMBLY & WAS LYING IN THE ENG COWLING ASSEMBLY.  THE DRIVE ASSEMBLY WAS REPLACED AS AN ASSEMBLY.
